Jordan blocks of cuspidal representations of symplectic groups

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02355684
Contributor : Corinne Blondel <>
Submitted on : Friday, November 8, 2019 - 1:34:45 PM
Last modification on : Sunday, November 10, 2019 - 1:30:13 AM

Links full text

Identifiers

Citation

Corinne Blondel, Guy Henniart, Shaun Stevens. Jordan blocks of cuspidal representations of symplectic groups. Algebra & Number Theory, Mathematical Sciences Publishers 2018, 12 (10), pp.2327-2386. ⟨10.2140/ant.2018.12.2327⟩. ⟨hal-02355684⟩

Share

Metrics

Record views

8